# SDR CA001129002

- Difficulty date: November 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 1,951 hours
- Engine: Lyc HO360C1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 1060301
- Condition: Failed
- Location: Engine
- Part time: 90 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MISSED WITH THROTTLE ROLLED ON.  REMOVED SENT FOR REPAIR AT PRECISION.  (X)
